Repositório Digital

A- A A+

Stochastic diffusion of ions due to a finite set of lower hybrid waves

.

Stochastic diffusion of ions due to a finite set of lower hybrid waves

Mostrar registro completo

Estatísticas

Título Stochastic diffusion of ions due to a finite set of lower hybrid waves
Autor Tozawa, Lucio Minoru
Ziebell, Luiz Fernando
Abstract In this paper we generalize the discussion on stochastic diffusion of energetic ions by lower hybrid waves by considering a case where a set of waves with similar frequencies is present in the system. In the particular case of a finite number of coherent waves, we show that the threshold for stochastic diffusion is reduced in comparison with the threshold in the one-wave case, and that the ensuing particle diffusion in velocity space occurs in periodic bursts along the time evolution. In the more general case of a set of waves with random phases, we have obtained even more efficient long-term diffusion in velocity space, for the same number of waves, although the initial diffusion rate can be smaller than in the case of coherent waves.
Contido em Physical review. E, Statistical, nonlinear, and soft matter physics. Vol. 66, no. 5 (Nov. 2002), 056409, 13 p.
Assunto Difusao
Processos estocasticos
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101354
Arquivos Descrição Formato
000343505.pdf (312.7Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.